# SDR DHL2002720524

- Difficulty date: October 14, 2002
- Submitted: October 29, 2002
- Operation: Air carrier
- Aircraft: N720DH
- Make and model: Boeing 727228
- Aircraft serial: 19544
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Stiffener
- Condition: Cracked
- Location: Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK, FUSELAGE AFT. PRESSURE BULKHEAD BS 1183 VERTICAL BEAM LBBL 24.6 CRACKED FROM LIGHTNING HOLE IN 2 PLACES WL 260.  REPAIRED IAW SRM.
